Seguir
Christopher Hacon
Christopher Hacon
Professor of Mathematics, University of Utah
Dirección de correo verificada de math.utah.edu
Título
Citado por
Citado por
Año
The birational geometry of algebraic varieties
C Hacon
30952005
Existence of minimal models for varieties of log general type
C Birkar, P Cascini, C Hacon, J McKernan
Journal of the American Mathematical Society 23 (2), 405-468, 2010
15672010
ACC for log canonical thresholds
CD Hacon, J McKernan, C Xu
Annals of Mathematics, 523-571, 2014
2902014
Boundedness of pluricanonical maps of varieties of general type
CD Hacon, J McKernan
Inventiones mathematicae 166 (1), 1-25, 2006
2542006
On Shokurov's rational connectedness conjecture
CD Hacon, J Mckernan
2192007
Existence of log canonical closures
CD Hacon, C Xu
Inventiones mathematicae 192, 161-195, 2013
1982013
On the three dimensional minimal model program in positive characteristic
C Hacon, C Xu
Journal of the American Mathematical Society 28 (3), 711-744, 2015
1592015
On the birational automorphisms of varieties of general type
CD Hacon, J McKernan, C Xu
Annals of mathematics, 1077-1111, 2013
1582013
A derived category approach to generic vanishing
CD Hacon
Walter de Gruyter GmbH & Co. KG 2004 (575), 173-187, 2004
1322004
The Sarkisov program
CD Hacon, J McKernan
arXiv preprint arXiv:0905.0946, 2009
1072009
Boundedness of moduli of varieties of general type
CD Hacon, J McKernan, C Xu
Journal of the European Mathematical Society 20 (4), 865-901, 2018
1042018
Algebraic fiber spaces over abelian varieties: around a recent theorem by Cao and Paun
C Hacon, M Popa, C Schnell
arXiv preprint arXiv:1611.08768, 2016
992016
Existence of minimal models for varieties of log general type II
CD Hacon, J McKernan
Journal of the American Mathematical Society 23 (2), 469-490, 2010
982010
Extension theorems, non-vanishing and the existence of good minimal models
JP Demailly, CD Hacon, M Păun
932013
Singularities on normal varieties
T De Fernex, CD Hacon
Compositio Mathematica 145 (2), 393-414, 2009
872009
Classification of higher dimensional algebraic varieties
CD Hacon, S Kovács
Springer Science & Business Media, 2011
842011
Characterization of abelian varieties
JA Chen, CD Hacon
Inventiones mathematicae 143, 435-447, 2001
622001
Boundedness of log Calabi-Yau pairs of Fano type
CD Hacon, C Xu
arXiv preprint arXiv:1410.8187, 2014
592014
On the existence of flips
C Hacon, J McKernan
arXiv preprint math/0507597, 2005
592005
Surfaces with 𝑝_ {𝑔}= 𝑞= 3
C Hacon, R Pardini
Transactions of the American Mathematical Society 354 (7), 2631-2638, 2002
572002
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20